# SDR AALA980750

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: M9131
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

SFO - FLT 0037 - LT BLEED DUCT LEAK LIGHT ON TAKEOFF.  LIGHT EXTINGUISHED AFTER ENGINE BLEED VALVE CLOSED.  INSPECTED AND FOUND AFT GROUND AIR SUPPLY CHECK VALVE OPEN.  REMOVED AND REPLACED GROUND AIR SUPPLY CHECK VALVE.  LEAK CHECK GOOD. ACCOMPLISHED HIGH POWER RUN.  NO PROBLEMS NOTED.  (X)
